Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 5:03 PM EDT for Troup County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 5:03 PM EDT (21:03 UTC)
- Expired
- Aug 9, 2018, 5:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Troup County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
670
WWUS82 KFFC 092103
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT THU AUG 9 2018
GAZ066-067-078-092130-
Harris GA-Troup GA-Meriwether GA-
503 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP AND
WESTERN MERIWETHER COUNTIES UNTIL 530 PM EDT...
At 503 PM EDT...a strong thunderstorm was over LaGrange...moving east
at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
LaGrange, Hamilton, Greenville, West Point, Hogansville, Pine
Mountain, Lone Oak, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Stovall, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs, Wares Crossroads and Jones Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3302 8521 3319 8509 3317 8508 3318 8505
3321 8499 3313 8463 3277 8487 3285 8515
3285 8518 3286 8519
TIME...MOT...LOC 2103Z 284DEG 25KT 3307 8502
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:55 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 9, 2:55 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Thu Aug 9 2018 .SHORT TERM /Tonight through Friday Night/... Another round of thunderstorm activity is anticipated today as a shortwave passes over the area this afternoon and into the early overnight period. Convection has already begun to fire over the area ahead of a line of thunderstorms moving eastward towards the area from Alabama. A boundary is draped across the southern portion of Georgia and is progged to remain stalled across the area throughout the remainder of the day. Storms have plenty of instability to work with as values are quite high this afternoon with SBCAPE and MUCAPE values exceeding 3000 J/kg. As the eastward moving storm system interacts with the boundary it could provide a focus for enhanced thunderstorm activity and the potential for development of strong to severe storms. Gusty winds appear to be the main threat associated with any severe storms that occur. With high PWATS of 2 inches or higher across the area, though, it is also possible for stronger storms to produce locally heavy rain which could lead to some isolated flooding concerns, particularly in the vicinity of the boundary in the southern end of the region. Model guidance is consistent in indicating that the next shortwave will enter the area late Friday, bringing about enhanced thunderstorms chances to north and central Georgia once again starting in the afternoon and lasting into the early overnight period. Although the timing of these thunderstorms will depend on the speed of the shortwave, high-end chance to likely PoPs are nonetheless expected in the afternoon the evening hours Friday. PWATs will remain high throughout the area on Friday with many locations in north Georgia in excess of 2 inches and ample instability will be present, with SBCAPE and MUCAPE values on the order of 2000-3000 J/kg. Combined with the upper-level support provided by the shortwave aloft, expect numerous storms to develop in association with this disturbance. While generally weak flow aloft suggests that the risk for severe storms should not be widespread, the high PAWT values indicate that stronger storms could produce locally heavy rainfall. Increased precipitation and cloud coverage associated with these shortwaves will moderate temperatures somewhat, with high temperatures trending back to near normal values. However, with high humidity values as a result of the deep moisture in place over the area, maximum heat index values could still be on the high side and even exceed 100 across the southern tier of the CWA. King .LONG TERM /Saturday through Thursday/... The long term period begins with a trough over the eastern US and a shortwave just to our north, centered just south of the Ohio Valley into Tennessee and Alabama. The shortwave will continue to exit the area on Saturday potentially mixing in some slightly drier air for Saturday afternoon so pops are just slightly lower, but still in the chance category. Further to the north, a deepening trough will become a cutoff low centered over the Ohio Valley by Sunday afternoon (early Sunday for the ECMWF, Sunday afternoon for the GFS). Regardless, pieces of energy will continue to round the base of the trough and push into our area helping to provide a focus for showers and thunderstorms across the area on Sunday through at least through late on Monday. Similar to most days, strong to isolated severe storms will be possible with the primary threats being heavy rain, strong winds, and frequent lightning. For late Monday/Tuesday, the low will weaken and kick out to the northeast pushing a cold front through the area by Tuesday. As a result, pops for Tuesday/Wednesday are in the slight chance range across much of the area. Differences exist between the models as to how dry the air filtering in behind the front will be, with the GFS being the driest. Will continue to monitor trends as pops will continue to be adjusted. Pops increase again for Thursday afternoon as another shortwave works its way towards the area. Temperatures through the extended will be near average with highs in the upper 80s to lower 90s and lows in the upper 60s and low to mid 70s. Reaves && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 50 40 40 Atlanta 73 88 72 87 / 60 60 40 40 Blairsville 66 82 65 82 / 60 70 40 50 Cartersville 70 86 69 87 / 60 60 30 40 Columbus 74 91 73 90 / 50 60 30 30 Gainesville 71 86 70 86 / 60 60 30 50 Macon 73 92 73 90 / 60 40 20 40 Rome 71 86 69 88 / 60 60 30 40 Peachtree City 72 89 71 88 / 60 60 40 40 Vidalia 75 93 75 92 / 40 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 4:29 PM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 429 PM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 429 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered to numerous thunderstorms are expected through this afternoon and evening, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 9, 4:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 2 NE MOUNTAIN PARK 33.86N 84.10W
08/09/2018 GWINNETT GA EMERGENCY MNGR
ONE TREE DOWN ON POWERLINES AT OLEANDER DRIVE AND FIVE
FORKS TRICKUM.
&&
EVENT NUMBER FFC1800812
NLISTEMAASpecial weather statement, Aug 9, 4:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT THU AUG 9 2018
GAZ006>008-013>015-092130-
Gilmer GA-Dawson GA-Union GA-Pickens GA-Lumpkin GA-Fannin GA-
441 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...DAWSON...WESTERN
UNION...PICKENS...WESTERN LUMPKIN AND FANNIN COUNTIES UNTIL 530 PM
EDT...
At 441 PM EDT...a line of strong thunderstorms was along a line
extending from near Copperhill to near Jasper...and moving east at 25
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Jasper, Dawsonville, Ellijay, Blue Ridge, Nelson, East Ellijay,
Morganton, Talking Rock, Suches, Dougherty, Amicalola Falls State
Park, Jones Mill, Jones Creek, Fausett Lake, Pisgah, Mineral Bluff,
Talmadge, Cherry Log, Tate and Stover Creek Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8397 3437 8405 3440 8458 3441 8458
3441 8462 3499 8456
TIME...MOT...LOC 2041Z 284DEG 20KT 3499 8443 3442 8445
WIND...50MPHSpecial weather statement, Aug 9, 4:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 PM EDT THU AUG 9 2018
GAZ070>072-081-082-092145-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-
454 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
BIBB...NORTHEASTERN CRAWFORD AND JONES COUNTIES UNTIL 545 PM EDT...
At 454 PM EDT...a line of strong thunderstorms was along a line
extending from near Wayside to near Culloden...and moving south at 20
mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Macon, Forsyth, Gray, Roberta, Payne, Culloden, Payne City, Postell,
Lake Tobesofkee, Bradley, Wayside, Griswoldville, Round Oak,
Russellville, Wesleyan, Skipperton, Arkwright, Horns, Bolingbroke and
Dames Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3262 8407 3263 8407 3263 8406 3264 8407
3297 8412 3315 8358 3288 8344 3285 8351
3283 8350 3273 8369
TIME...MOT...LOC 2054Z 349DEG 18KT 3306 8365 3288 8406
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 5:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT THU AUG 9 2018
GAZ085-086-098-092130-
Emanuel GA-Treutlen GA-Johnson GA-
500 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL...NORTHEASTERN TREUTLEN
AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 530 PM EDT...
At 500 PM EDT...a strong thunderstorm was over Scott, or 11 miles
southeast of Wrightsville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Swainsboro, Twin City, Adrian, Stillmore, Oak Park, Nunez, Covena,
Orianna, Norristown, Norristown Junction, Meeks, Lexsy, Blackville,
George L Smith State Park and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8212 3252 8215 3248 8218 3242 8219
3235 8225 3247 8265 3250 8264 3250 8265
3252 8265 3252 8267 3253 8267 3266 8263
3259 8210
TIME...MOT...LOC 2100Z 284DEG 25KT 3258 8264
HAIL...0.25IN
WIND...50MPHLocal storm report, Aug 9, 5:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT THU AUG 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 ESE TALMADGE 34.42N 84.53W
08/09/2018 PICKENS GA TRAINED SPOTTER
CALLER REPORTED A TREE DOWN OVER POWERLINES IN SW
PICKENS COUNTY WITH THE THUNDERSTORM OUTFLOW
&&
EVENT NUMBER FFC1800813
THIEMSpecial weather statement, Aug 9, 5:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT THU AUG 9 2018
GAZ066-067-078-092130-
Harris GA-Troup GA-Meriwether GA-
503 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP AND
WESTERN MERIWETHER COUNTIES UNTIL 530 PM EDT...
At 503 PM EDT...a strong thunderstorm was over LaGrange...moving east
at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
LaGrange, Hamilton, Greenville, West Point, Hogansville, Pine
Mountain, Lone Oak, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Stovall, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs, Wares Crossroads and Jones Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3302 8521 3319 8509 3317 8508 3318 8505
3321 8499 3313 8463 3277 8487 3285 8515
3285 8518 3286 8519
TIME...MOT...LOC 2103Z 284DEG 25KT 3307 8502
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.